# SDR IXXA0500225S

- Difficulty date: October 2, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FORWARD CARGO DOOR DENTED AT STATION 523 BETWEEN LONGERON 31 RIGHT AND 32 LEFT.  REMOVED DOOR.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, LOCATED, DRILLED, PRIMED AND INSTALLED REPAIR PARTS.  INSTALLED AND ADJUSTED DOOR IAW DC8 MM 52-30-02, DC8 SRM 52-2-3, 52-4-1, 51-1-5, AND 51-1-8.
